| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip procedure, the liner would not fit the cup while impacting.There was a 33 minute delay.Another liner was opened and fit into the cup correctly there was no known impact or consequences to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ mexico.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6 visual examination of the provided pictures identified the outer spherical surface of the liner, however signs of use were not identified from the provided picture.The provided video shows the surgeon impacting the liner, but the assembly of the liner could not be seen from the video.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.